How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28219
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

hi doc i was chatting you yesterday about the stabilization

This answer was rated:

hi doc i was chatting you yesterday about the stabilization time on lustra at 325mg, im also taking a very small amt of sulphride,dogmital 50mg however today i too 100mg by accident and i got very drowsy and heavy like their was cement on my head i slept and then started to feel better but a lot more alert, should it take long to rebalance when i go back to my 50mg tomo, maybe tomo eve or the next day i hope, think the increase in lustral is starting to work also whivch is great ,

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,


I am Mysticdoc, experienced Internal Medicine Specialist.


I am here to help you with your concerns.

Customer:

hi doc

Mysticdoc :

That is the side effect of the sulphride

Mysticdoc :

The effect will wear off by tomorrow morning.

Mysticdoc :

No need to skip the dose for morning if you feel normal self.

Customer:

ah thats good doc and is it a promising sign that after 6 days of increase that i feel a small bit better on the lustral but still not stable but more in the tank than before, ok doc i will resume as normal

Mysticdoc :

yes it is very promising,

Mysticdoc :

This means lustral may be the best fit for you.

Customer:

thats great doc , somethimes i find my mood is up and im doing things but my energy levels are behind and i get tired very quickly and its hard to get the energy back , should this catch up with my mood as i go on

Customer:

ie be able to function properly for longer and when i do dip , be able to apply my cbt and the energy come back

Mysticdoc :

yes this will improve gradually.

Mysticdoc :

please be patient for next 3 weeks.

Customer:

ok doc will do thanks again

Mysticdoc :

very welcome

Customer:

ill let you know how i go in a few wks , thanks and enjoy your day

Mysticdoc :

sure

Mysticdoc :

do not worry

Mysticdoc :

Best wishes

Dr Basu and 6 other Medical Specialists are ready to help you